E. Algaba, J. M. Bilbao, R. Van-den, A. Brink, and . Jiménez-losada, Cooperative games on antimatroids, Discrete Mathematics, vol.282, issue.1-3, pp.1-15, 2004.
DOI : 10.1016/j.disc.2003.10.019

URL : http://doi.org/10.1016/j.disc.2003.10.019

S. Ambec and Y. Sprumont, Sharing a River, Journal of Economic Theory, vol.107, issue.2, pp.453-462, 2002.
DOI : 10.1006/jeth.2001.2949

J. M. Bilbao, Cooperative games on combinatorial structures, 2000.
DOI : 10.1007/978-1-4615-4393-0

J. M. Bilbao, Cooperative Games under Augmenting Systems, SIAM Journal on Discrete Mathematics, vol.17, issue.1, pp.122-133, 2003.
DOI : 10.1137/S0895480102402745

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. M. Bilbao, E. Lebrón, and N. Jiménez, The core of games on convex geometries, European Journal of Operational Research, vol.119, issue.2, pp.365-372, 1999.
DOI : 10.1016/S0377-2217(99)00138-1

G. Birkhoff, Lattice Theory, 1967.
DOI : 10.1090/coll/025

D. Butnariu and E. P. Klement, Triangular norm-based measures and games with fuzzy coalitions, 1993.
DOI : 10.1007/978-94-017-3602-2

B. A. Davey and H. A. Priestley, Introduction to Lattices and Orders, 1990.
DOI : 10.1017/CBO9780511809088

G. Demange, On Group Stability in Hierarchies and Networks, Journal of Political Economy, vol.112, issue.4, pp.754-778, 2004.
DOI : 10.1086/421171

URL : https://hal.archives-ouvertes.fr/halshs-00581662

J. Derks and R. Gilles, Hierarchical organization structures and constraints on coalition formation, International Journal of Game Theory, vol.18, issue.2, pp.147-163, 1995.
DOI : 10.1007/BF01240039

J. J. Derks and H. Reijnierse, Note, International Journal of Game Theory, vol.27, issue.3, pp.451-459, 1998.
DOI : 10.1007/s001820050084

U. Faigle, Cores of games with restricted cooperation. ZOR ? Methods and Models of Operations Research, pp.405-422, 1989.

U. Faigle and W. Kern, The Shapley value for cooperative games under precedence constraints, International Journal of Game Theory, vol.25, issue.3, pp.249-266, 1992.
DOI : 10.1007/BF01258278

U. Faigle and W. Kern, An algebraic framework for the greedy algorithm with applications to the core and weber set of cooperative games. Order, pp.353-375, 2000.

U. Faigle, W. Kern, and G. Still, Algorithmic Principles of Mathematical Programming, 2002.
DOI : 10.1007/978-94-015-9896-5

K. Fujimoto, Some characterizations of k-monotonicity through the bipolar möbius transform in bi-capacities, J. of Advanced Computational Intelligence and Intelligent Informatics, vol.9, issue.5, pp.484-495, 2005.

S. Fujishige and N. Tomizawa, A note on submodular functions on distributive lattices, J. of the Operations Research Society of Japan, vol.26, pp.309-318, 1983.

R. Gilles, G. Owen, R. Van-den, and . Brink, Games with permission structures: The conjunctive approach, International Journal of Game Theory, vol.7, issue.3, pp.277-293, 1992.
DOI : 10.1007/BF01253782

D. Gillies, Some theorems on n-person games, 1953.

M. Grabisch, The core of games on ordered structures and graphs, pp.207-238, 2009.
URL : https://hal.archives-ouvertes.fr/halshs-00445171

M. Grabisch and F. Lange, Games on lattices, multichoice games and the shapley value: a new approach, Mathematical Methods of Operations Research, vol.146, issue.1, pp.153-167, 2007.
DOI : 10.1007/s00186-006-0109-x

URL : https://hal.archives-ouvertes.fr/halshs-00178916

M. Grabisch and L. J. Xie, A new approach to the core and Weber set of multichoice games, Mathematical Methods of Operations Research, vol.41, issue.3, pp.491-512, 2007.
DOI : 10.1007/s00186-007-0159-8

URL : https://hal.archives-ouvertes.fr/halshs-00267933

M. Grabisch and L. J. Xie, The restricted core of games on distributive lattices: how to share benefits in a hierarchy, Mathematical Methods of Operations Research, vol.33, issue.5, p.77, 2008.
DOI : 10.1007/s00186-010-0341-2

URL : https://hal.archives-ouvertes.fr/halshs-00583868

C. R. Hsiao and T. E. Raghavan, Shapley Value for Multichoice Cooperative Games, I, Games and Economic Behavior, vol.5, issue.2, pp.240-256, 1993.
DOI : 10.1006/game.1993.1014

T. Ichiishi, Super-modularity: Applications to convex games and to the greedy algorithm for LP, Journal of Economic Theory, vol.25, issue.2, pp.283-286, 1981.
DOI : 10.1016/0022-0531(81)90007-7

R. B. Myerson, Graphs and Cooperation in Games, Mathematics of Operations Research, vol.2, issue.3, pp.225-229, 1977.
DOI : 10.1287/moor.2.3.225

L. S. Shapley, A value for n-person games, Contributions to the Theory of Games II, number 28 in Annals of Mathematics Studies, pp.307-317, 1953.

L. S. Shapley, Cores of convex games, International Journal of Game Theory, vol.57, issue.1, pp.11-26, 1971.
DOI : 10.1007/BF01753431

R. Van-den-brink, G. Van-der-laan, and V. Vasil-'ev, Component efficient solutions in line-graph games with applications, Economic Theory, vol.10, issue.2, pp.349-364, 2007.
DOI : 10.1007/s00199-006-0139-x

R. Van-den-brink, G. Van-der-laan, and V. Vasil-'ev, Distributing dividends in games with ordered players. working paper, 2008.

L. J. Xie and M. Grabisch, Core of regular capacities and regular games, Proc. Int. Conf. on Information Processing and Management of Uncertainty (IPMU'06), 2006.

G. Ziegler, Lectures on polytopes, 1995.
DOI : 10.1007/978-1-4613-8431-1